Minimal injective resolutions
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 28 (1974-1975) no. 1, Talk no. 16, 5 p.
@article{SD_1974-1975__28_1_A10_0,
     author = {Fossum, Robert M.},
     title = {Minimal injective resolutions},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {28},
     number = {1},
     year = {1974-1975},
     note = {talk:16},
     zbl = {0323.13006},
     mrnumber = {392978},
     language = {en},
     url = {http://www.numdam.org/item/SD_1974-1975__28_1_A10_0}
}
Fossum, Robert M. Minimal injective resolutions. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 28 (1974-1975) no. 1, Talk no. 16, 5 p. http://www.numdam.org/item/SD_1974-1975__28_1_A10_0/

[1] Bass (H.). - On the ubiquity of Gorenstein rings, Math. Z., t. 82, 1963, p. 8-28. | MR 153708 | Zbl 0112.26604

[2] Fossum (R.), Foxby (H.-B.), Griffith (P.) and Reiten (I.). - Minimal injective resolutions with applications to dualizing modules and Gorenstein modules, University of Illinois, 1974. | MR 396529

[3] Foxby (H.-B.). - On the μi in a minimal injective resolution, Math. Scand., t. 29, 1971, p. 175-186. | Zbl 0235.13006

[4] Hochster (M.). - Deep local rings, Aarhus Universitets Matematiske Institut, Preprint Series n° 8, 1973/74. | MR 349656

[5] Peskine (C.) and Szpiro (L.). - Dimension projective finie et cohomologie locale. - Paris, Presses universitaires de France, 1973

(Institut des Hautes Etudes Scientifiques. Publications mathématiques, 42, p. 47-119).